# SDR AUS20021087

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pipe
- Part number: 82920010335
- Condition: Leaking
- Location: Landing Gear Bra
- Part time: 7,433 cycles
- Component: Landing Gear Bra
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE ACCUMULATOR HYDRAULIC PRESSURE LINE LEAKING AT FLARE. SUSPECT CAUSED BY CORROSION PITTING OF THE FLARE. LOSS OF NO2 HYDRAULIC SYSTEM FLUID.
